Try it
Anaesthesia · Local anesthetic
Sample itemTinnitus after local anesthetic injection suggests what?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
C. Systemic toxicity
This item reviews Local anesthetic; Systemic toxicity is the best answer because it directly fits the psychiatric or anesthetic pattern described.
Option by option
A. PONV
PONV is unsupported by the key finding.
B. Normal effect
Normal effect does not fit the stated presentation.
C. Systemic toxicity (correct)
Correct. Systemic toxicity matches the defining feature.
D. Anemia
Anemia is plausible but is not the best answer.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.
More Anaesthesia questions
- Intravenous anaestheticsWhich intravenous anaesthetic agent typically increases heart rate and blood pressure?
- Regional anaesthesiaWhat is the definitive treatment for persistent post-dural puncture headache that does n…
- Inhalational anaestheticsWhich of the following inhalational agents has the lowest MAC, and so the highest potency?
- Pre-operative assessmentA patient with well-controlled mild hypertension and no functional limitation is classif…